# SDR SIMA20211215004

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 38,306 hours, 33,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SAYS THAT THE MAIN CABIN DOOR IS ABNORMALLY HARD TO OPEN.-C/A-CLEAN AND LUBRICATE THE MAIN-DOOR FRAME ROLLERS IAW 145 AMM 53-21-02 OPS CHECK GOOD
